# SDR MASA2010020900135

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 18,499 hours, 12,741 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIB AT 1.8.  C/W FAN BLADE LUBE.
